# SDR C77A20130721019

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0659203
- Condition: Torn
- Location: Thrust Reverser
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD THRUST REVERSER, THRUST REVERSER DRAIN MAST SEAL IS TORN.   REPLACED LOWER SEALS BY INCORPORATION OF SB 78-0050 R01 IAW EO E17X-7800-002.3, REV IR WO 759487.
